# SDR YENA200665

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 18,289 hours, 6,678 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 7213
- Condition: Odor
- Location: Seat Row 22e
- Part time: 8,827 hours, 3,066 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW REPORTED BURNING SMELL IN VICINITY OF ROWS 21-22 DEF.  LIVE TV TURNED OFF, SMELL DISSIPATED.  PERFORMED TSM 23-39-00-810-801.  REMOVED AND REPLACED SEB 22E.  OPS GOOD.  NO SMELLS NOTED.
